# SDR ASAA2016031615960

- Difficulty date: March 16, 2016
- Submitted: March 18, 2016
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 30,822 hours, 9,340 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT FOUND AUTO FAIL LIGHT ON PRESSURIZATION PANEL.  ACFT GROUNDED. CHECKED MODE SELECTOR SWITCH ON CABIN PRESSURE CONTROL PANEL, FAULT CLEARED, REF FIM 21-31, TASK 801.  VERIFIED BOTH CONTROLS HAD NO FAULTS.
